# SDR SWIA201743578

- Difficulty date: July 29, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 32,644 hours, 28,027 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unlocked
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THRUST REVERSER UNLOCK. DECLARED EMERGENCY.
